Stability analysis of a weighted difference scheme for two-dimensional hyperbolic equations with integral conditions
MetadataShow full metadata
We consider two-dimensional hyperbolic equations with nonlocal purely integral conditions. We analyze the spectral properties of the finite difference scheme for the two-dimensional hyperbolic problem. To analyze the stability of a weighted difference scheme, we investigate the spectrum of a finite difference operator, subject to integral conditions.
CitationSapagovas, M., Novickij, J., & Stikonas, A. (2019). Stability analysis of a weighted difference scheme for two-dimensional hyperbolic equations with integral conditions. Electronic Journal of Differential Equations, 2019(04), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.